Skip to Main content Skip to Navigation
Journal articles

Symmetric bipartite graphs and graphs with loops

Abstract : We show that if the two parts of a finite bipartite graph have the same degree sequence, then there is a bipartite graph, with the same degree sequences, which is symmetric, in that it has an involutive graph automorphism that interchanges its two parts. To prove this, we study the relationship between symmetric bipartite graphs and graphs with loops.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

https://hal.inria.fr/hal-01196863
Contributor : Coordination Episciences Iam <>
Submitted on : Thursday, September 10, 2015 - 3:17:27 PM
Last modification on : Thursday, January 2, 2020 - 3:30:03 PM
Long-term archiving on: : Tuesday, December 29, 2015 - 12:02:54 AM

File

dmtcs-17-1-7.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-01196863, version 1

Collections

Citation

Grant Cairns, Stacey Mendan. Symmetric bipartite graphs and graphs with loops. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (in progress) (1), pp.97--102. ⟨hal-01196863⟩

Share

Metrics

Record views

133

Files downloads

1516